Paolo Musolino

Research Fellow

Contact Details

Room Number..........:  4.25
Building....................:  Physical Sciences
Phone.......................:   +44 (0)1970 622768
E-Mail........................:   pam49

Research Groups

Teaching Areas

Modules Taught

Publications

A nonlinear problem for the Laplace equation with a degenerating Robin conditionMusolino, P. & Mishuris, G. 2018 In : Mathematical Methods in the Applied Sciences.
Two-parameter anisotropic homogenization for a Dirichlet problem for the Poisson equation in an unbounded periodically perforated domain: A functional analytic approachde Cristoforis, M. L. & Musolino, P. 2018 In : Mathematische Nachrichten.
A Dirichlet problem for the Laplace operator in a domain with a small hold close to the boundaryBonnaillie-Noël, V., Dalla Riva, M., Dambrine, M. & Musolino, P. 2018 In : Journal de Mathématiques Pures et Appliquées.
Two-parameter homogenization for a nonlinear periodic Robin problem for the Poisson equation: a functional analytic approachLanza de Cristoforis, M. & Musolino, P. 2018 In : Revista Matemática Complutense.
Analytic dependence of a periodic analog of a fundamental solution upon the periodicity paramatersLanza de Cristoforis, M. & Musolino, P. 2017 In : Annali di Matematica Pura ed Applicata.p. 1-28
The Dirichlet problem in a planar domain with two moderately close holesDalla Riva, M. & Musolino, P. 2017 In : Journal of Differential Equations.
Converging Expansions for Lipschitz Self-Similar Perforations of a Plane SectorCostabel, M., Dalla Riva, M., Dauge, M. & Musolino, P. 2017 In : Integral Equations and Operator Theory.p. 1-4949 p.
A mixed problem for the Laplace operator in a domain with moderately close holesDalla Riva, M. & Musolino, P. 2016 In : Communications in Partial Differential Equations.41, 5, p. 812-83726 p.
A singularly perturbed Neumann problem for the Poisson equation in a periodically perforated domain. A functional analytic approachLanza de cristoforis, M. & Musolino, P. 2016 In : ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik.96, 2, p. 253-272
Asymptotic behavior of the longitudinal permeability of a periodic array of thin cylindersMusolino, P. & Mityushev, V. 2015 In : Electronic Journal of Differential Equations.2015, p. 1-2020 p., A290
Analytic Dependence of Volume Potentials Corresponding to Parametric Families of Fundamental SolutionsDalla Riva, M., Lanza de Cristoforis, M. & Musolino, P. 2015 In : Integral Equations and Operator Theory.82, 3, p. 371-39323 p.
Real analytic families of harmonic functions in a planar domain with a small holeDalla Riva, M. & Musolino, P. 2015 In : Journal of Mathematical Analysis and Applications.422, 1, p. 37-5519 p.
Series expansions for the solution of the Dirichlet problem in a planar domain with a small holeDalla Riva, M., Musolino, P. & Rogosin, S. V. 2015 In : Asymptotic Analysis.92, 3-4, p. 339-36123 p.
Local uniqueness for singularly perturbed periodic nonlinear traction problemsRiva, M. D. & Musolino, P. 2014 In : Electronic Journal of Differential Equations.2014, 242, p. 1-14
A quasi-linear heat transmission problem in a periodic two-phase dilute composite: A functional analytic approachDe Cristoforis, M. L. & Musolino, P. 2014 In : Communications on Pure and Applied Analysis.13, 6, p. 2509-254234 p.
A singularly perturbed nonlinear traction problem in a periodically perforated domain: A functional analytic approachRiva, M. D. & Musolino, P. 2014 In : Mathematical Methods in the Applied Sciences.37, 1, p. 106-12217 p.
A family of fundamental solutions of elliptic partial differential operators with quaternion constant coefficientsDalla Riva, M., Morais, J. & Musolino, P. 2013 In : Mathematical Methods in the Applied Sciences.36, 12, p. 1569-158214 p.
A singularly perturbed nonlinear Robin problem in a periodically perforated domain: A functional analytic approachLanza de Cristoforis, M. & Musolino, P. 2013 In : Complex Variables and Elliptic Equations.58, 4, p. 511-53626 p.
A singularly perturbed nonideal transmission problem and application to the effective conductivity of a periodic compositeDalla Riva, M. & Musolino, P. 2013 In : SIAM Journal on Applied Mathematics.73, 1, p. 24-4623 p.
Problemi di perturbazione singulare e di omogeneizzazione in un dominio periodicamente perforato. Un approccio funzionale analitcoMusolino, P. 2013 In : Matematica nella Societa e nella Cultura.6, 3, p. 517-5204 p.
A real analyticity result for a nonlinear integral operatorDe Cristoforis, M. L. & Musolino, P. 2013 In : Journal of Integral Equations and Applications.25, 1, p. 21-4626 p.
Real analytic families of harmonic functions in a domain with a small holeDalla Riva, M. & Musolino, P. 2012 In : Journal of Differential Equations.252, 12, p. 6337-635519 p.
A singularly perturbed Dirichlet problem for the Laplace operator in a periodically perforated domain. A functional analytic approachMusolino, P. 2012 In : Mathematical Methods in the Applied Sciences.35, 3, p. 334-34916 p.
Effective conductivity of a singularly perturbed periodic two-phase composite with imperfect thermal contact at the two-phase interfaceDalla Riva, M. & Musolino, P. 2012 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2012. Sivasundaram, S. (ed.). AIP Publishing, Vol. 1493, p. 264-2685 p. (AIP Conference Proceedings)
A family of fundamental solutions for elliptic quaternion coefficient differential operators and application to perturbation results for single layer potentialsDalla Riva, M., Morais, J. & Musolino, P. 2012 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences, ICNPAA 2012. Sivasundaram, S. (ed.). AIP Publishing, Vol. 1493, p. 269-2735 p. (AIP Conference Proceedings)
A perturbation result for periodic layer potentials of general second order differential operators with constant coefficientsde Cristoforis, M. L. & Musolino, P. 2011 In : Far East Journal of Mathematical Sciences.52, 1, p. 75-12046 p.
A functional analytic approach for a singularly perturbed Dirichlet problem for the Laplace operator in a periodically perforated domainMusolino, P. 2010 In : AIP Conference Proceedings.1281, p. 928-9314 p.